Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Morse theory on Banach manifolds


Author: K. Uhlenbeck
Journal: Bull. Amer. Math. Soc. 76 (1970), 105-106
DOI: https://doi.org/10.1090/S0002-9904-1970-12384-9
MathSciNet review: 0253381
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. S. Palais, Morse theory on Hilbert manifolds, Topology 2 (1963), 299-340. MR 28 #1633. MR 158410
  • 2. R. S. Palais, Ljusternik-Schnirelrnann theory on Banach manifolds, Topology, 5 (1966), 115-132. MR 259955
  • 3. R. S. Palais, Foundations of non-linear analysis, Benjamin, New York, 1968. MR 248880
  • 4. S. Smale, Morse theory and a non-linear generalization of the Dirichlet problem, Ann. of Math. (2) 80 (1964), 382-396. MR 29 #2820. MR 165539
  • 5. S. Smale, Morse theory on Finsler manifolds (unpublished article).


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12384-9

American Mathematical Society